# SDR UPS01437308

- Difficulty date: November 1, 2001
- Submitted: November 19, 2001
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747-200
- Aircraft serial: 21944
- Aircraft time: 66,302 hours, 16,182 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Splice Plate
- Condition: Cracked
- Location: Lh Side Bs 1480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LH SIDE BS 1480 BULKHEAD ONE EACH BOLT HOLE NO.23 FOUND CRACK AT SPLICE PLATE FWD SURFACE 1/8" APPROX AT 8 O'CLOCK POSITION REFER TO ATTTACHED DRAWING FOR DETAILS.     LH BS 1480 B/H SPLICE PLATE AT HOLE #23 CRACK REMOVED AND BUSHING INSTALLED IN SPLICE PLATE AS PER SB 747-53A2390 FIG 11 PLAN A BUSHING REPAIR CWPC CONTROL SEQUENCE NO. RCBR017 079 ATTACHED.
